Cancellative and archimedean Ideal-extensions by commutative semigroups.
Semigroup forum, Tome 24 (1982), pp. 361-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
N-semigroup, commutative cancellative archimedean idempotent-free semigroup, commutative nil semigroup, Rees-factor semigroup, cancellative congruence, cancellation reduced
@article{SF_1982__24_134557,
author = {Y. Kobayashi},
title = {Cancellative and archimedean {Ideal-extensions} by commutative semigroups.},
journal = {Semigroup forum},
pages = {361--372},
year = {1982},
volume = {24},
zbl = {0485.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1982__24_134557/}
}
Y. Kobayashi. Cancellative and archimedean Ideal-extensions by commutative semigroups.. Semigroup forum, Tome 24 (1982), pp. 361-372. http://geodesic.mathdoc.fr/item/SF_1982__24_134557/